MathSciNet Relay Station
MathSciNet bibliographic data
MR1231503 46E30 (46E40)
Okada, Susumu The dual space of $\scr L^1(\mu)$ for a vector measure $\mu$. J. Math. Anal. Appl. 177 (1993), no. 2, 583–599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement